# SDR IXXA08SMN081S

- Difficulty date: February 15, 2008
- Submitted: April 9, 2008
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 92,877 hours, 38,753 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 857 L1
- Part time: 92,877 hours, 38,753 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND MAIN CARGO COMPARTMENT FITTING CRACKED AT STATION 857.000 LONGERON 1.  REMOVED CRACKED FITTING.  FABRICATED FITTING PERFORMED LIQUID PENETRANT INSPECTION.  NO CRACK, NO CORROSION FOUND.  CLEANED, TREATED AND PRIMED AREA AND FITTING.  INSTALLED NEW FITTING DC8 SRM 51-3-1, DC8 SRM 51-1-20D, DC8 SRM 51-1-8B, ATI REPAIR SPECIFICATION NUMBER 2003-05, DRAWING DOUGLAS 3779900, AND SPM PART 08-00-02 TO 07.
